# SDR AWXA9700070

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv Actuator
- Part number: 1685MK6
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE COMPRESSOR FAULT.  ENGINE SHUT DOWN ON DESCENT.  REMOVED AND REPLACED NR 2 ENGINE VSV ACTUATOR, IAW CARD R5M75303.  OPS AND LEAK CHECK GOOD.
